دانشگاه شهید مدنی آذربایجان

آمار

تعداد نشریات7
تعداد شماره‌ها64
تعداد مقالات511
تعداد مشاهده مقاله580,360
تعداد دریافت فایل اصل مقاله409,043
Milovanovic, Igor, Glogic, Edin, Matejic, Marjan, Milovanovic, Emina. (1399). On relation between the Kirchhoff index and number of spanning trees of graph. , 5(1), 1-8. doi: 10.22049/cco.2019.26270.1088
Igor Milovanovic; Edin Glogic; Marjan Matejic; Emina Milovanovic. "On relation between the Kirchhoff index and number of spanning trees of graph". , 5, 1, 1399, 1-8. doi: 10.22049/cco.2019.26270.1088
Milovanovic, Igor, Glogic, Edin, Matejic, Marjan, Milovanovic, Emina. (1399). 'On relation between the Kirchhoff index and number of spanning trees of graph', , 5(1), pp. 1-8. doi: 10.22049/cco.2019.26270.1088
Milovanovic, Igor, Glogic, Edin, Matejic, Marjan, Milovanovic, Emina. On relation between the Kirchhoff index and number of spanning trees of graph. , 1399; 5(1): 1-8. doi: 10.22049/cco.2019.26270.1088


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.